# SDR REXA2020122300845

- Difficulty date: December 4, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE HAS CORROSION ON SILL ANGLE.  REMOVED AND REPLACED PAX DOOR SILL ANGLE, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
